# SDR AALA20100226DFW02

- Difficulty date: February 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 61,500 hours, 21,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ROW 26 EMERGENCY LIGHTS OUT.  REPLACED BATTERY PACK FOR ROW 26 EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
